# SDR QXEA200601854

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - GALLEY MOUNT ANGLE AT OUTBOARD RIGHT HAND FUSELAGE FRAME AND STATION X242.2 IS CORRODED ON TOP LEG OF ANGLE.  REPAIRED IAW RD 8-53-9135, DHC-8-200 SRM 51-20-51 AND HORIZON AIR EA 2-53-753.
